8-9 October 2020 • Burgas, Bulgaria

Submission: 15 May 2020 • Notification: 31 May 2020 • Final Version: 15 June 2020

Issue:On Łukasiewicz's intuitionistic fuzzy subtraction

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to: navigation, search
shortcut
http://ifigenia.org/wiki/issue:nifs/17/2/65-67
Title of paper: On Łukasiewicz's intuitionistic fuzzy subtraction
Author(s):
Beloslav Riečan
Faculty of Natural Sciences, Matej Bel University, Tajovského 40, SK-974 01 Banská Bystrica
Mathematical Institute of Slovak Acad. of Sciences, Štefánikova 49, SK-81473 Bratislava
riecanAt sign.pngmat.savba.skriecanAt sign.pngfpv.umb.sk
Krassimir Atanassov
Dept. of Bioinformatics and Mathematical Modelling, Institute of Biophysics and Biomedical Engineering, Bulgarian Academy of Sciences, 105 Acad. G. Bonchev Str., 1113 Sofia, Bulgaria
kratAt sign.pngbas.bg
Presented at: 15th ICIFS, Burgas, 11-12 May 2011
Published in: Conference proceedings, "Notes on IFS", Volume 17 (2011) Number 2, pages 65—67
Download: Download-icon.png PDF (118  Kb, Info) Download-icon.png
Abstract: On the basis of Łukasiewicz’s intuitionistic fuzzy implication, the new operation named Łukasiewicz’s intuitionistic fuzzy subtraction has been defined, and its basic properties have been investigated.
Keywords: Intuitionistic fuzzy implication, Intuitionistic fuzzy subtraction.
AMS Classification: 03E72
References:
  1. Atanassov, K. Intuitionistic Fuzzy Sets, Springer Physica-Verlag, Berlin, 1999.
  2. Atanassov, K., B. Riecan. On two operations over intuitionistic fuzzy sets. Journal of Applied Mathematics, Statistics and Informatics, Vol. 2, 2006, No. 2, 145–148.
  3. Atanassov, K. On some intuitionistic fuzzy implication. Comptes Rendus de l’Academie bulgare des Sciences, Tome 59, 2006, No. 1, 21–26.
  4. Atanassov, K., D. Dimitrov, Intuitionistic fuzzy implications and axioms for implications. Notes on Intuitionistic Fuzzy Sets, Vol. 16, 2010, No. 1, 10–20.
  5. Klir, G. and Bo Yuan, Fuzzy Sets and Fuzzy Logic. Prentice Hall, New Jersey, 1995.
  6. Riecan, B. and K. Atanassov. A set-theoretical operation over intuitionistic fuzzy sets. Notes on Intuitionistic Fuzzy Sets, Vol. 12, 2006, No. 2, 24–25.
Citations:

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.